Alert archive / Arkansas / Tornado Warnings in 2012
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 22, 2012, 8:02 PM CST for Arkansas County, Jefferson County, Lincoln County, Arkansas. It was in force for 28 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 8:02 PM CST (02:02 UTC)
- Expired
- Jan 22, 2012, 8:30 PM CST
- In force
- 28 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 8:06 PM CST | TORNADO 1 | 2 Wsw Moscow, AR | THE STARTING POINT OF THE TORNADO WAS 2.7 MILES WSW OF MOSCOW AND ENDED 1.2 MILES NE OF MOSCOW FOR A TOTAL PATH LENGTH OF 3.8 MILES. THIS TORNADO WAS RATED AN EF1. DAMAGE FOUND INCLUDED A SHED WHICH WAS THROWN OVER A FARM SHOP. THE FARM SHOPS ROOF WAS DAMAGED. |
| Jan 22, 8:10 PM CST | HAIL 1.25 | Hooker, AR | |
| Jan 22, 8:10 PM CST | HAIL 2.75 | 1 Nw Hooker, AR | |
| Jan 22, 8:15 PM CST | TORNADO 2 | Sweden, AR | THE EF2 TORNADO TOUCHED DOWN IN SWEDEN...AND CONTINUED 16.9 MILES TO 3.45 NE OF LODGE CORNER...AFFECTING JEFFERSON AND ARKANSAS COUNTIES. IN JEFFERSON COUNTY...NUMEROUS TREES WERE BLOWN DOWN. GRAIN BINS WERE DESTROYED...AND THERE WAS DAMAGE TO METAL BUILDINGS |
| Jan 22, 8:30 PM CST | TORNADO | 2 E Lodge Corner, AR | LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE CORNER. |
| Jan 22, 8:36 PM CST | TORNADO 2 | 5 Wsw De Witt, AR | THE EF2 TORNADO TOUCHED DOWN 5.5 MILES WNW OF DE WITT...AND CONTINUED 14.4 MILES TO NEAR CROCKETTS BLUFF. THIS TORNADO REMAINED IN ARKANSAS COUNTY...WITH FOUR STEEL TRANSMISSION TOWERS BLOWN DOWN...AND THERE WAS DAMAGE TO A FEW FARM OUTBUILDINGS. NUMEROUS TREE |
| Jan 22, 8:38 PM CST | TORNADO | 1 W Burks, AR | TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
873
WFUS54 KLZK 230202
TORLZK
ARC001-069-079-230230-
/O.NEW.KLZK.TO.W.0009.120123T0202Z-120123T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
WESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 830 PM CST
* AT 759 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM
HAS A HISTORY OF PRODUCING TORNADOES AND LARGE HAIL. THIS SEVERE
STORM WAS LOCATED 6 MILES SOUTHWEST OF COTTONDALE...OR 8 MILES
SOUTHEAST OF PINE BLUFF. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING NORTHEAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WOODVILLE... RICHARDSON... MADDING...
LITTLE BAYOU METO PARK... LINWOOD...
LANGFORD... ENGLISH LAKE... COTTONDALE...
SWAN LAKE... SARASSA... REYDELL...
PINEBERGEN... NOBLE LAKE... MOSCOW...
LODGE CORNER... LADD... GLENLAKE...
CORNERSTONE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 43 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3417 9133 3404 9195 3405 9196 3406 9196
3406 9197 3417 9203 3446 9149
TIME...MOT...LOC 0202Z 242DEG 57KT 3414 9188
$$
64What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 22, 5:28 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 22, 5:28 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 528 PM CST SUN JAN 22 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT TRENDS. && .AVIATION... PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE. && .PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF THE ROAD APPROACH WILL BE USED ONCE AGAIN. POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE ROCK COUNTY WARNING AREA. A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER EASTERN ARKANSAS LATE THIS AFTERNOON. STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT OVER SOME OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND INTRODUCE DEEP GULF MOISTURE. MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167 CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT. QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED. LONG TERM...THURSDAY THROUGH SUNDAY SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 39 56 32 57 / 60 0 0 10 CAMDEN AR 41 63 38 65 / 40 0 0 10 HARRISON AR 34 55 31 58 / 20 0 0 10 HOT SPRINGS AR 39 60 34 63 / 30 0 0 10 LITTLE ROCK AR 40 59 34 61 / 50 0 0 10 MONTICELLO AR 43 62 38 65 / 70 0 0 10 MOUNT IDA AR 38 61 34 63 / 20 0 0 10 MOUNTAIN HOME AR 36 55 31 57 / 30 0 0 10 NEWPORT AR 40 56 33 57 / 70 0 0 10 PINE BLUFF AR 42 60 37 63 / 60 0 0 10 RUSSELLVILLE AR 36 58 32 60 / 20 0 0 10 SEARCY AR 40 57 33 59 / 60 0 0 10 STUTTGART AR 42 59 36 61 / 70 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...62
Hazardous weather outlook, Jan 22, 2:45 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CST SUN JAN 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 245 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT A SLIGHT TO MODERATE RISK OF SEVERE STORMS WILL BE POSSIBLE OVER PARTS OF CENTRAL AND EASTERN ARKANSAS THIS AFTERNOON TO EVENING. FOG...LOCALLY DENSE...WILL CONTINUE FOR THE NEXT SEVERAL HOURS AND CREATE HAZARDOUS DRIVING CONDITIONS. AREA MOTORISTS SHOULD USE EXTRA CAUTION. OTHERWISE...THE FAST MOVING STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AND DEVELOP SHOWERS AND THUNDERSTORMS. FACTORS WILL COME TOGETHER FOR SCATTERED STRONG TO SEVERE STORMS...MAINLY OVER CENTRAL AND EASTERN ARKANSAS. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OF SEVERE STORMS FOR MUCH OF CENTRAL ARKANSAS...WHILE A MODERATE RISK OF SEVERE STORMS FOR MUCH OF EASTERN ARKANSAS. THE SEVERE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE AN ISOLATED TORNADO THREAT ESPECIALLY OVER EASTERN ARKANSAS WHERE WIND FIELDS WILL BECOME MORE FAVORABLE. MAIN TIME PERIOD OF EXPECTED SEVERE STORM POTENTIAL IS THIS AFTERNOON THROUGH MIDNIGHT. THIS IS A DEVELOPING WEATHER SITUATION AND ARKANSAS RESIDENTS SHOULD CLOSELY MONITOR THE WEATHER THIS AFTERNOON THROUGH TONIGHT. GUSTY WINDS WILL DEVELOP AS THE SYSTEM APPROACHES AND PASSES AND A LAKE WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 AM MONDAY MORNING. THE SYSTEM WILL MOVE OUT OF ARKANSAS TONIGHT AND TAKE THE RAIN AND STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE TO THE SEVERE WEATHER THREAT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59/63
In the hours before
Local storm report, Jan 22, 7:31 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 S ENGLAND 34.49N 91.97W
01/22/2012 E1.25 INCH JEFFERSON AR AMATEUR RADIO
AMATEUER OPERATOR REPORTING SOME HAIL STONES THE SIZE OF
SAOFTBALLS.
&&
56Local storm report, Jan 22, 7:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
734 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL ENGLAND 34.54N 91.97W
01/22/2012 E1.50 INCH LONOKE AR AMATEUR RADIO
&&
56Local storm report, Jan 22, 7:41 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT4 MILES
NORTHEAST OF FORDYCE.
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
DAMAGE REPORTED ON THE NORTH SIDE OF FORDYCE. LAW
ENFORCEMENT REPORTS HOUSES DAMAGED AND TREES DOWN.
&&
56Local storm report, Jan 22, 7:55 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
755 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO 5 W COY 34.54N 91.96W
01/22/2012 LONOKE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A BRIEF TORNADO
TOUCHDOWWN 5 MILES WEST OF COY
&&
56Local storm report, Jan 22, 7:57 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FUNNEL CLOUD 4 W ENGLAND 34.54N 92.04W
01/22/2012 PULASKI AR AMATEUR RADIO
&&
56Local storm report, Jan 22, 8:01 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL PINEBERGEN 34.10N 91.98W
01/22/2012 E1.75 INCH JEFFERSON AR LAW ENFORCEMENT
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 6:03 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 27 min |
| Jan 22, 6:20 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, White | 25 min |
| Jan 22, 6:26 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Saline | 49 min |
| Jan 22, 6:28 PM CST | Severe Thunderstorm Warning | LZK | Garland, Saline | 32 min |
| Jan 22, 6:32 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jan 22, 6:35 PM CST | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 40 min |
| Jan 22, 6:36 PM CST | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 24 min |
| Jan 22, 6:43 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 32 min |
| Jan 22, 6:46 PM CST | Special Weather Statement | LZK | Garland | 29 min |
| Jan 22, 6:49 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 41 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Jan 22, 6:58 PM CST | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 32 min |
| Jan 22, 7:01 PM CST | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 29 min |
| Jan 22, 7:09 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson | 51 min |
| Jan 22, 7:10 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 35 min |
| Jan 22, 7:25 PM CST | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 50 min |
| Jan 22, 7:29 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 31 min |
| Jan 22, 7:32 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 43 min |
| Jan 22, 7:34 PM CST | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 26 min |
| Jan 22, 7:38 PM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 52 min |
| Jan 22, 7:44 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln | 46 min |
| Jan 22, 7:48 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 27 min |
| Jan 22, 7:55 PM CST | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 35 min |
| Jan 22, 8:07 PM CST | Special Weather Statement | LZK | Ouachita | 43 min |
| Jan 22, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, Woodruff | 52 min |
| Jan 22, 8:12 PM CST | Tornado Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 33 min |
| Jan 22, 8:13 PM CST | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 47 min |
| Jan 22, 8:24 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 33 min |
| Jan 22, 8:27 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 48 min |
| Jan 22, 8:41 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 19 min |
| Jan 22, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 19 min |
| Jan 22, 8:59 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 16 min |
| Jan 22, 9:07 PM CST | River Flood Advisory | LZK | Independence, Jackson, Lawrence | 13 hr |
| Jan 22, 9:15 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 30 min |
| Jan 22, 9:17 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 28 min |
| Jan 22, 9:40 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 35 min |
| Jan 22, 9:51 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Drew | 24 min |
| Jan 23, 9:50 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 33 days |
Nearby
Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.